# SDR SWIA202054943

- Difficulty date: November 11, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 30,362 hours, 18,803 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT TRACK FROM APPROXIMATELY FS 785 TO FS 860 HAS EVIDENCE OF CORROSION AT APPROXIMATELY FS 785.15.  C-CHECK RO 12/28/2020.  MULTIPLE TYPES OF DAMAGE NOTED IN VARIOUS CROSS-SECTIONS OF LT SIDE SEAT TRACK BETWEEN FS 785.00 TO FS 860.00, ONLY 1 TYPE OF DAMAGE PERMITTED AT A GIVEN CROSS-SECTION.  BEYOND ALLOWABLE LIMITS, REF CRJ700 SRM.  REMOVED LT SIDE SEAT TRACK FS 785-FS 860, REF CRJ700 AMM.  REPLACED LT SIDE SEAT TRACK FS 785.00 TO FS 860.00 PN SH670-36260-5, REF CRJ700 AMM.  TUC8604 CAL DUE 30-NOV-21.  SEE CONTINUE CARD FOR DETAILS.
